# SDR MTNA20230714001

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N802FX
- Make and model: Aerosp ATR72
- Aircraft serial: 344
- Aircraft time: 38,234 hours, 41,197 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO RIGHT BRAKE PEDAL SOFT. REPLACED, BLED, AND OPS CHECKED FIRST OFFICER SIDE MASTER CYLINDER. OPS CHECK GOOD.
